Lower hedging of American contingent claims with minimal surplus risk in finite-state financial markets by mixed-integer linear programming

Date
2014
Authors
Pınar, M. Ç.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Discrete Applied Mathematics
Print ISSN
0166-218X
Electronic ISSN
1872-6771
Publisher
Volume
164
Issue
1
Pages
304 - 312
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The lower hedging problem with a minimal expected surplus risk criterion in incomplete markets is studied for American claims in finite state financial markets. It is shown that the lower hedging problem with linear expected surplus criterion for American contingent claims in finite state markets gives rise to a non-convex bilinear programming formulation which admits an exact linearization. The resulting mixed-integer linear program can be readily processed by available software.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)